MathSciNet Relay Station
MathSciNet bibliographic data
MR315074 (47 #3623) 26A86
Wilkins, J. Ernest, Jr. Bounds for the variational ratio of arbitrary linear systems. Proc. Amer. Math. Soc. 37 (1973), 128–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement